# SDR EE4Y16JULY20092

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N939MD
- Make and model: Doug MD 83
- Aircraft serial: 49939
- Aircraft time: 35,463 hours, 40,541 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 5935355501
- Part serial: 511245
- Condition: Worn
- Location: Lt Mlg
- Part time: 35,463 hours, 40,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, LT MAIN LANDING GEAR INNER CYLINDER CHROME PLATE WITH WEAR MARKINGS.
